# SDR UIEA2021080601720

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1580-1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND DAMAGE ON THE M/D SEAT TRACK AT THE LBL 11.33 BETWEEN FROM STA 1580 TO STA 1700( 1) REMOVE AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 91. 2) REPAIR DAMAGE AREA IAW SRM 53-00-522R-12 REV 01 AND EI #T2021A53M-2119 REV 1. 3) REINSTALL FASTENERS IAW SRM 51-40-02 REV 91 AND DWG #65B38253 SH47 REV -. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
